, Volume 1, Issue 4, pp 305–317

More Spectral Theory in Ordered Banach Algebras

  • S. Mouton (née Rode)
  • H. Raubenheimer

DOI: 10.1023/A:1009717500980

Cite this article as:
Mouton (née Rode), S. & Raubenheimer, H. Positivity (1997) 1: 305. doi:10.1023/A:1009717500980


We continue our development of spectral theory for positive elements in an ordered Banach algebra. In particular we provide a suitable version of the Krein-Rutman theorem, obtain some results concerning the peripheral spectrum of a positive element and provide a characterisation of positive quasi inessential elements, in the context of an ordered Banach algebra.

ordered Banach algebrapositive element

Copyright information

© Kluwer Academic Publishers 1997

Authors and Affiliations

  • S. Mouton (née Rode)
    • 1
  • H. Raubenheimer
    • 2
  1. 1.Department of MathematicsUniversity of StellenboschStellenboschSouth Africa
  2. 2.Department of MathematicsUniversity of the Free StateBloemfonteinSouth Africa